| Model Number |
MAJ-2113 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connecting tube channel connector was broken.The issue was found during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The customer's allegation was confirmed.The device evaluation found the lock levers on the reprocessor side connector were broken.Based on the results of the investigation, it is likely that the following led to the malfunction: external stress on the connecting tube caused by applying force in the wrong direction; however, a definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.